# SDR SWAA2014101633001

- Difficulty date: August 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 32,155 hours, 14,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 143A325226
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SECTION LOWER CHORD SPLICE PLATE EDGE MARGIN CRACKED AT BS 540 BETWEEN STRINGER 22R TO 23R.  REPAIRED CHORD IAW EA.
